# SDR SWAA2018051601701

- Difficulty date: May 2, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 43,055 hours, 25,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR OUT OF POSITON.   REPOSITIONED THE GIRT BAR IAW MT.
